MAUDE Adverse Event Report: COOK INC NESTER PLATINUM EMBOLIZATION COIL; KRD; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

COOK INC NESTER PLATINUM EMBOLIZATION COIL; KRD; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number G26994
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nester platinum embolization coil unraveled.Upon release of the nester coil during an unknown embolization procedure for an unknown patient, the coil "did not unwind completely and became frayed (apparently split lengthwise).In addition, several knots formed, particularly in the probe, where they remained stuck.The further the probe was withdrawn, the more the coil stretched." the device was exchanged for an unknown new device.The device was not retained in the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding the event has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
E1: phone number: (b)(6).G4: pma/510(k) #: preamendment.H3: the device is not being returned for evaluation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Additional information: b5, d10 this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported in additional information received 25feb2026 that only one coil was involved.The coil was retrieved by changing the catheter.

Brand Name
NESTER PLATINUM EMBOLIZATION COIL
Common Device Name
KRD; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24427826
Report Number1820334-2026-00210
Device Sequence Number15981110
Product Code KRD
UDI-Device Identifier00827002269941
UDI-Public(01)00827002269941(17)300527(10)16616976
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG26994
Device Catalogue NumberMWCE-35-14-6-NESTER
Device Lot Number16616976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer02/25/2026
05/18/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date02/26/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS 5 FRENCH CATHETER.
Patient SexUnknown